Title
Quotient Grothendieck representations Quotient Grothendieck representations
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
conferenceObject
Publication
New York ,
Subject
Mathematics
Source (journal)
Lecture notes in pure and applied mathematics. - New York
Source (book)
NOG Workshop of the International Algebra Congress, SEP 17-23, 2002, St Petersburg, RUSSIA
Volume/pages
243(2006) , p. 147-161
ISSN
0075-8469
ISBN
0-8247-2349-X
ISI
000236608600007
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Abstract
We generalize the concept of a Grothendieck representation to quotient Grothendieck representations, this allows the construction of a noncommutative projective geometry for geometrically graded rings that need not be positively graded.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000236608600007&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000236608600007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle